# SDR BAQA094289

- Difficulty date: April 27, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N7YL
- Make and model: Agusta A109E
- Aircraft serial: 11502
- Aircraft time: 1,104 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 501121001
- Part serial: 2584
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,105 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT CAUSES PILOT'S ADI TO TUMBLE. REPLACED WITH SERVICABLE UNIT.  04/29/2004
